# SDR SWIA201333688

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 34,380 hours, 31,560 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERBOARD COOL CAUTION AND PASSENGER DOOR OUTER HANDLE.  FOLLOWED QRH, RESTOWED DOOR HANDLE BUT ACFT WOULD NOT PRESSURIZE AND CABIN ALTITUDE CONTINUED TO RISE.  VERIFIED OPERATION OF PASSENGER DOOR HANDLE AND PULL-IN HANDLE.  INSPECTED PASSENGER DOOR OUTER HANDLE PROXIMITY SENSORS AND SWITCHES.  NO DAMAGE NOTED AND PROPER GAP VERIFIED. REPLACED OVERBOARD COOL SOV IAW AMM. PN: VP1257C00, SN: 0919, PN OFF: VP1257AA1, SN OFF: 47.
